# SDR ASOA05977

- Difficulty date: November 13, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN CAE, THE FORWARD LEFT EXTERNAL EMERGENCY LIGHT ASSEMBLY WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD LEFT EXTERNAL EMERGENCY LIGHT ASSEMBLY LAMP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
